Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Vomiting, vertigo, motion sickness. Had BP, MRI scan, sugar tested. What is wrong?

Hi, My father in law suffers from vertico (spelling?). He feels drunk everyday and sweats a lot and follows with severe vomiting . He got subscription tablets but nothing works. motion sickness meds. He goes on for few days like this. How can this be treated or can this maybe be something else? The doctors tested his blood blood pressure, MRI scan , sugar levels, calestrol, Liver ect. We cant stop worry about him and there must be something that can be done? Thanks Tanja
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Tanja,
WElcome to HCm,
Vertigo is a symptom and there are many conditions where one feels vertigo.
ENT- causes, chronic infection in ears, otoscerosis, otitis media.
If there is degenerative changes in cervical spines may cause vertigo.
Chronic sinus infection,
Any problem in eyes etc.
So it is better to consult and get examined.
He will go for necessary steps for diagnosis and treatment.
Ok and bye.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor